Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: D. Sarason
Title: Sub-Hardy Hilbert spaces in the unit disk
Additional book information: Lecture Notes in the Mathematical Sciences, vol. 10, Wiley, New York, 1994, xiv+95 pp., ISBN 0-471-04897-6, $49.95$

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: James Rovnyak
Affiliation: University of Virginia
Email: rovnyak@Virginia.EDU
Journal: Bull. Amer. Math. Soc. 33 (1996), 81-85
Review copyright: © Copyright 1996 American Mathematical Society